×

Found 17 Documents (Results 1–17)

100
MathJax

Criterion of non-existence or nonuniqueness of solutions to self-similar problems of continuum mechanics. (English. Russian original) Zbl 1026.35077

J. Appl. Math. Mech. 65, No. 6, 941-950 (2001); translation from Prikl. Mat. Mekh. 65, No. 6, 971-982 (2001).
MSC:  35L65 35L40
PDF BibTeX XML Cite

Adaptive solution of one-dimensional scalar conservation laws with convex flux. (English) Zbl 0810.65088

Hackbusch, Wolfgang (ed.) et al., Adaptive methods - algorithms, theory and applications. Proceedings of the 9th GAMM-Seminar Kiel, Germany, January 22-24, 1993. Braunschweig: Vieweg. Notes Numer. Fluid Mech. 46, 69-83 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software